CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Explicit pseudo-symplectic methods for stochastic Hamiltonian systems 期刊论文
BIT NUMERICAL MATHEMATICS, 2018, 卷号: 58, 期号: 1, 页码: 163-178
Authors:  Niu, Xinyan;  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Stochastic Hamiltonian system  Pseudo-symplectic method  Explicit Runge-Kutta method  
An energy-conserving method for stochastic Maxwell equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 351, 页码: 216-229
Authors:  Hong, Jialin;  Ji, Lihai;  Zhang, Liying;  Cai, Jiaxiang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Energy-conserving method  Three-dimensional stochastic Maxwell equations  Multiplicative noise  Geometric structure  
HIGH ORDER CONFORMAL SYMPLECTIC AND ERGODIC SCHEMES FOR THE STOCHASTIC LANGEVIN EQUATION VIA GENERATING FUNCTIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 6, 页码: 3006-3029
Authors:  Hong, Jialin;  Sun, Liying;  Wang, Xu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
stochastic Langevin equation  conformal symplectic scheme  generating function  ergodicity  weak convergence  
Construction of Symplectic Runge-Kutta Methods for Stochastic Hamiltonian Systems 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 237-270
Authors:  Wang, Peng;  Hong, Jialin;  Xu, Dongsheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Stochastic differential equation  Stochastic Hamiltonian system  symplectic integration  Runge-Kutta method  order condition  
Preservation of physical properties of stochastic Maxwell equations with additive noise via stochastic multi-symplectic methods 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 306, 页码: 500-519
Authors:  Chen, Chuchu;  Hong, Jialin;  Zhang, Liying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic Maxwell equations  Stochastic Hamiltonian partial differential equations  Dissipative property of averaged energy  Conservation law of averaged divergence  Stochastic multi-symplectic method  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order  
Predictor-corrector methods for a linear stochastic oscillator with additive noise 期刊论文
MATHEMATICAL AND COMPUTER MODELLING, 2007, 卷号: 46, 期号: 5-6, 页码: 738-764
Authors:  Hong, Jialin;  Scherer, Rudolf;  Wang, Lijin
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
predictor-corrector method  linear stochastic oscillator  symplecticity  stochastic Hamiltonian system  second moment  mean-square convergence